# SDR C1HA200493001

- Difficulty date: March 3, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 38931002
- Part serial: REP3300150
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE AFT AIRSTAIRS INOP.
